238 77

ULAM STABILITY OF AN ADDITIVE-QUADRATIC FUNCTIONAL EQUATION IN BANACH SPACES

Title
ULAM STABILITY OF AN ADDITIVE-QUADRATIC FUNCTIONAL EQUATION IN BANACH SPACES
Author
박춘길
Keywords
Hyers-Ulam stability; fixed point method; additive-quadratic functional equation; direct method
Issue Date
2020-06
Publisher
ELEMENT
Citation
JOURNAL OF MATHEMATICAL INEQUALITIES, v. 14, no. 2, page. 421-436
Abstract
Using the fixed point method and the direct method, we prove the Hyers-Ulam stability of the following additive-quadratic functional equation f(x+y,z+w) + f(x-y,z-w) - 2f(x,z) -2f(x,w)= 0.
URI
http://jmi.ele-math.com/14-27/Ulam-stability-of-an-additive-quadratic-functional-equation-in-Banach-spaceshttps://repository.hanyang.ac.kr/handle/20.500.11754/168968
ISSN
1846-579X
DOI
10.7153/jmi-2020-14-27
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
ULAM STABILITY OF AN ADDITIVE-QUADRATIC FUNCTIONAL EQUATION IN BANACH SPACES.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE